# SDR DHL2003784004

- Difficulty date: August 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE DETECTION CIRCUIT GROUND NR 3 LIGHT ILLUMINATED ON P6-3.  TRANSFERRED NR 3 ENGINE FIRE WARNING GROUND FAULT DETECTOR SYSTEM TO DMI NR 13879, MEL REF 26-9 CAT "C".  DMI EXPIRES IN 10 CONSECUTIVE CALENDAR DAYS.  PLACARD INSTALLED.  REPOSITIONED LOOP, SYSTEM OPS CHECKED GOOD PER M/M 26-11-001. THIS CLEARS DMI. PLACARD REMOVED.
